MathSciNet Relay Station
MathSciNet bibliographic data
MR2783359 (2012a:39007) 39A12 (26A33)
Atıcı, Ferhan M.; Eloe, Paul W. Two-point boundary value problems for finite fractional difference equations. J. Difference Equ. Appl. 17 (2011), no. 4, 445–456.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement